Posted by: Sisi | 2009-01-09



I would like to know what i need to do to reduce my chances of gaining weight if i go on Diane without working out. I need it for my acne, is there something I can take it in conjuction with to minimise the chances of gaining, because in all honesty i hate going to gym, but i need to do something about my skin and i heard Diane works very well.

Please assist.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Sisi
Wishing you all the best for 2009. Diane does work well for acne and some patients do not gain weight when using these female hormone tablets. However if you find that you are gaining weight then I would suggest that you do 2 things: a) Cut down on your intake of dietary fat and empty energy (sugar-sweetened cold drinks, cakes, chocolates, sweets, etc) and b) do a form of exercise that you enjoy. It is not necessary to work out in gym you can go for walks, play sport, cycle, swim or skip - all these exercises promote weightloss.
Best regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.